Welcome visitor you can login or create an account.

Solpadeine 12 tablets

Product Code: Solpadeine 12 tablets
Availability: In Stock
Product viewed: 4

Pharmacy-new.org specialises in selling drugs and other medicines that improve the health and well being of the entire family. We have over 5500 medicines available and our customers grows rapidly. We are selling medicines all over the world. The Pharmacy-new.org website also offers a wealth of information on health care and medicine. Our mission is to ensure that all people have access to high-quality medical care at all times through innovative technologies at affordable cost.

+ Fast delivery Worldwide
+ Best prices lowest prices for all medicine

What is Solpadein capsules and what is it used for
Solpadein contains three active ingredients: paracetamol - analgesic (relieves pain) and antipyretic (reduces temperature), codeine phosphate - analgesic and caffeine, which enhances the analgesic effect.

Codeine can be used in children over 12 years of age for short-term relief of moderate pain that does not respond to other pain relievers such as paracetamol or ibuprofen taken alone.

Solpadein is recommended for the rapid relief of moderately severe pain (rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, pain from sinusitis and dental interventions, e.g. tooth extraction. menstrual and muscle pain), to affect high fever and other cold and flu symptoms.

This product contains codeine. Codeine belongs to a group of medicines called opioid analgesics, which work to relieve pain. It can be used alone or in combination with other pain relievers such as paracetamol.

2. What you need to know before taking Solpadein capsules
Contains paracetamol.
Do not take other medicines containing paracetamol.
Do not take Solpadein soluble tablets:

If you have difficulty breathing.
If you have chronic constipation (constipation).
If you are allergic to paracetamol, codeine and caffeine or to any of the other ingredients of this medicine (listed in section 6).
For the relief of pain in children and adolescents (0-18 years of age) after surgery to remove tonsils or adenoids, due to obstructive sleep apnea syndrome.
If you know that you metabolise codeine to morphine too quickly.

If you are pregnant or breastfeeding.

Warnings and precautions
Consult your doctor or pharmacist before taking Solpadeine soluble tablets if:

you have kidney or liver disease;
you suffer from hypertrophy (enlargement) of the prostate;
you have severe inflammation or bowel obstruction;
you are pregnant or breastfeeding;
you have diseases of the respiratory system, occurring with shortness of breath;
you have low blood pressure (hypotension);
you have reduced thyroid function (hypothyroidism);
you have a head injury;
you have increased intracranial pressure;
your gallbladder has been surgically removed (cholecystectomy);
you are taking medicines prescribed for depression or other medicines affecting the central nervous system, e.g. sedatives and hypnotics;
you are taking metoclopramide, domperidone (used to treat nausea and vomiting), probenecid (used to treat gout), chloramphenicol (an antibiotic used to treat infections) or cholestyramine, used to lower cholesterol;
you are taking anticoagulants - medicines used to thin the blood;
you are taking decongestants - medicines used to reduce swelling of the lining of the nose and sinuses;
you are on a low-salt diet because each tablet contains 398 mg sodium (796 mg sodium per two-tablet dose);
suffer from congenital intolerance to fructose, have glucose/galactose malabsorption syndrome or sugar/isomaltose deficiency due to the content of 50 mg of sorbitol (E420) in each tablet;
if you are addicted or have ever been addicted to opioids, alcohol, prescription drugs, or illegal substances.
Taking codeine (the active ingredient in this medicine) regularly over a long period of time can lead to dependence and misuse, which can cause overdose and/or death. Do not take this medicine for longer than necessary. Do not give this medicine to other people.

Codeine is transformed to morphine in the liver with the help of an enzyme. Morphine is a substance that leads to pain relief. Some people have a variation of this enzyme, which can affect different people differently. In some, no morphine is produced, or it is produced in very small amounts, which would not provide sufficient pain relief. Others may experience severe adverse drug reactions due to producing too much morphine. If you notice any of the following side effects, you should stop using this medicine and seek medical advice immediately: slow or shallow breathing, confusion, drowsiness, dilated pupils, feeling sick or nauseated, constipation, lack of appetite.

Use in children and adolescents
Use in children and adolescents after surgery:
Codeine should not be used to relieve pain in children and adolescents after having their tonsils or adenoids removed to treat obstructive sleep apnea.

Use in children with respiratory problems:
Codeine is not recommended in children with respiratory problems, as the symptoms of morphine toxicity may worsen in these children.
Pregnancy, lactation and fertility
The combination paracetamol/codeine/caffeine is not recommended during pregnancy. Available data do not indicate that paracetamol is contraindicated during breast-feeding. Caffeine is excreted in breast milk and may have a stimulating effect on the infant, but toxic concentrations have not been observed.

Breastfeeding women should monitor their baby during treatment for the possible appearance of increased drowsiness, lethargy, difficulty sucking or breathing, decreased tone. If such symptoms appear, it is necessary to seek medical help immediately.

Do not take codeine while breastfeeding. Codeine and morphine pass into breast milk.

Driving and using machines
Solpadeine may cause dizziness. If you feel dizzy, do not drive or operate machinery.

Other medicines and paracetamol
Tell your doctor or pharmacist if you are taking:

flucloxacillin (an antibiotic), as there is a serious risk of deviations in blood indicators and alkaline-acid balance (metabolic acidosis with a large anion gap), which requires urgent treatment and can manifest itself especially in patients with a severe degree of renal impairment, sepsis ( when bacteria and their toxins have entered the bloodstream, leading to organ damage), malnutrition, chronic alcoholism and when using the maximum daily dose of paracetamol.
Solpadein soluble tablets with food, drink and alcohol
This medicine contains caffeine. Avoid drinking large amounts of tea, coffee or caffeinated beverages while taking Solpadein soluble tablets. Increased caffeine intake can make you irritable and tense, have trouble sleeping, or feel an unpleasant feeling of tightness and heaviness in your chest.

3. How to take Solpadein soluble tablets
Always take this medicine exactly as your doctor or pharmacist has told you. If you are not sure, ask your doctor or pharmacist.

For oral use.
Adults, including those over 60, and children 12 and over:

One to two tablets dissolved in no less than half a glass of water, up to four times a day as needed.

The dose should not be taken at intervals shorter than 4 hours. Adults: Do not take more than 8 tablets in 24 hours.

Children 12 years of age and older: Children 12 years of age and older should take Solpadein soluble tablets every 6 hours as needed. Do not take more than 6 tablets in 24 hours.

Children under 12 years of age: Solpadein soluble tablets are not recommended for children under 12 years of age due to the risk of severe breathing problems.

This medicine should not be taken for more than three days. If the pain does not subside after three days, consult your doctor.

If you have taken more than the required dose of Solpadein soluble tablets
If you take more than the recommended dose, seek medical attention immediately, even if you feel well. An overdose of paracetamol can cause liver damage. Overdose symptoms may be more severe if you take other medicines that increase the action of liver enzymes (such as medicines used for epileptic seizures or sedatives such as St. John's wort), if you regularly drink alcohol, or if your immune system is suppressed ( for example, due to infection or starvation). Contains codeine: regular use over a long period of time may lead to symptoms such as restlessness and irritability when this medication is stopped. If you need to take this medicine for a longer period of time, consult your doctor.

If you have forgotten to take the required dose of Solpadein soluble tablets
Take the dose when you remember. Do not take a double dose to make up for a missed dose.

4. Possible side effects
With paracetamol, side effects are rare. Allergic reactions may occur, e.g. skin rash. Very rare cases of serious skin reactions have been reported. Stop taking the medicine and consult your doctor if:

you experience an allergic reaction such as itching, rash, redness, breathing problems, swelling of the lips, tongue, throat or face;
you observe the appearance of mouth ulcers:
you observe the appearance of large areas with rashes and blisters on the skin;
you have had breathing problems when using acetylsalicylic acid or non-steroidal anti-inflammatory drugs;
you have unexpected bleeding or bruising;
you have cloudy urine.
Codeine may cause constipation, nausea, dizziness, or drowsiness, but these side effects are very rare at recommended doses. The most common side effects of caffeine are: nausea due to gastrointestinal irritation, insomnia and restlessness due to stimulation of the central nervous system. Difficulty urinating may occur.
Consult your doctor if you observe any unexpected reactions.
5. How to store Solpadein soluble tablets
Keep out of the reach of children.
To be stored at a temperature below 25°C.
Do not use this medicine after the expiry date which is stated on the carton. The expiration date corresponds to the last day of the specified month.

Do not dispose of medicines down the drain or in the household waste container.
Ask your pharmacist how to dispose of medicines you no longer use. These measures will help protect the environment.

6. Contents of the package and additional information
What Solpadein soluble tablets contain Each tablet contains:
paracetamol 500 mg
codeine phosphate 8 mg
caffeine 30 mg

The soluble tablet also contains sodium bicarbonate, sorbitol (E420), sodium saccharin, sodium lauryl sulfate, citric acid, sodium carbonate, polyvidone, liquid silicone and purified water.

What Solpadein soluble tablets look like and what the package contains
Solpadeine soluble tablets are white, round tablets with a score on one side, packed in a laminated bilayer strip.

The carton can contain 12, 24, 48 or 96 tablets.

 

Write a review

Your Name:

Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:



×
×
×
×

Fast delivery

Worldwide

Free advice

×

Free advice

24/7

Best prices

×

Best prices

lowest prices for all medicine

×